# SDR 2010F00225

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: General aviation
- Aircraft: N17DD
- Make and model: Braero BAE125800A
- Aircraft serial: 258161
- Aircraft time: 7,699 hours, 5,286 cycles
- Engine: Garrtt TFE7315R
- Engine time: 7,581 hours, 5,220 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Annunciator
- Condition: Activated
- Location: Nr 1 Eng Fuel
- Part time: 5,542 hours, 3,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE "ENG 1 FUEL" ANNUNCIATOR ILLUMINATED DURNING FLIGHT.
